• Users Online: 1290
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2021 | Volume:  21 | Issue Number:  4 | Page:  319-327

REVIEW

Mandibular implant-supported overdenture: A systematic review and meta-analysis for optimum selection of attachment system
Sutariya Priyanka Vaibhav, Shah Hitendra Mohanlal, Patel Surbhi Dipakbhai, Upadhyay Hemil Hitesh, Pathan Mansoorkhan Rafikahmed, Shah Rutu Paresh

Number of times this article was viewed 622
Number of times this article has been printed  from the site 12
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal